# SDR MALA080042

- Difficulty date: March 17, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 21,655 hours, 23,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SKIN LEADING EDGES HAVE 13 DENTS.  REPAIRED IAW EO NR S55138.
